# SDR EIA2007155

- Difficulty date: September 9, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 68,815 hours, 26,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S135610A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN CEILING EMERGENCY LIGHT OUT.  REMOVED AND REPLACED BATTERY PACK PER B747MM 33-51-04, TEST GOOD PER MM 33-51-04.
